| Model Number |
159002 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation is ongoing.
Event or Problem Description
It was reported to hamilton medical ag: "reported tf 9612 when co2 cable is connected.No patient harm, discovered during pm.Initiating wpo for replacement motherboard." no patient was involved.Event occurred during the preventive maintenance.